# SDR REXA2012091300968

- Difficulty date: September 13, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 12,435 hours, 8,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AT 13B MISSING.  INSTALLED NEW EMERGENCY FLOOR LIGHTING STRIP AT 13B AS REQUIRED.
